Hi, I'm new here and wondering if you can help me. I am posting on behalf of my disabled daughter. She has coeliac disease and IBS and recently her symptoms of IBS have been getting worse. We used to give her colofac just occasionally if she seemed to be suffering, but on a recent visit the doctor advised she took it at full dose ie 3x daily for a month to see if things improved. On the second day at that dose she seemed unwell ie generally more windy and crampy. We reduced the dose to 2x day and have done that for a week but during that time her symptoms have increased, and while she used to suffer 3-4 bouts a month she is now suffering every other day. She has had no gluten contamination and in between bouts is well. I have rung my doctor for advice but can't speak with him until the end of the week. Have others suffered increased symptoms after colofac? Just wondering whether to stop it all together.
Many thanks for your help.